# SDR MAS2008F00076

- Difficulty date: August 24, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSHUTTLE 2997 IN PHX THE CREW REPORTED THE FLOOR PATH LIGHTING FWD OF ROW 5 INOP.  MX RESECURED A LOOSE CONNECTOR ON THE FLOOR PATH LIGHTING STRIP.
